# SDR FDEA201006162035

- Difficulty date: June 16, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC276324
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - INBOARD FLAP ASSY INBOARD FLAP TRACK MOUNTED FITTING NR 3 FROM FWD, FOUND UPPER FORWARD HOLE "SPOT FACE" CORROSION.  REPAIR CARRIED OUT PER E.A. 8-5750-140359,  REPAIR CLASSIFIED MINOR PER GMM 6-  2-100   REVISION 110.
